# SDR SWIA2019081346178

- Difficulty date: August 13, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N593ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7465
- Aircraft time: 38,931 hours, 33,657 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Condition: Failed
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE WARNING MESSAGE FLASHED TWICE PRIOR TO LANDING. (FLT#5328) REMOVED AND REPLACED NLG UPLOCK SENSOR AND HARNESS IAW AMM. OPS CHECK GOOD AT THIS TIME.
